# SDR REXA2016112602341

- Difficulty date: November 26, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 21,365 hours, 13,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12C EMERGENCY LIGHT STRIP NOT SECURED & ROW 13C IS MISSING.  SECURED THE LOOSE LIGHT AND INSTALLED A NEW LIGHT AT ROW 13C IAW AMM 33-51-01.
